Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: SURGE CARDIOVASCULAR ANTEGRADE CARDIOPLEGIA CANNULA
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
SURGE CARDIOVASCULAR ANTEGRADE CARDIOPLEGIA CANNULA
Model Number
ANT-1014S
Health Effect - Clinical Code
No Known Impact Or Consequence To Patient (2692)
Date of Event
04/24/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The complaint was confirmed by the returned part.The failure was a sterile barrier breach.
Event or Problem Description
The needle does not have the protective cover attached and it has perforated the packaging.
New Search
Submit an Adverse Event Report
Brand Name
ANTEGRADE CARDIOPLEGIA CANNULA
Common Device Name
ANTEGRADE CARDIOPLEGIA CANNULA
Manufacturer
(Section D)
SURGE CARDIOVASCULAR
2680 walker ave nw, suite c
walker MI 49544
MDR Report Key
7517939
Report Number
3004986960-2018-00002
Device Sequence Number
1607302
Product Code
DWF
UDI-Device Identifier
00817278010231
UDI-Public
00817278010231
Combination Product (Y/N)
N
Initial Reporter State
MI
Initial Reporter Country
US
PMA/510(K) Number
K964198
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
company representative
Initial Reporter Occupation
Other
Type of Report
Initial
Report Date
(Section B)
05/16/2018
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
Yes
Is this a Product Problem Report?
No
Operator of Device
No Information
Device Expiration Date
01/01/2018
Device Model Number
ANT-1014S
Device Catalogue Number
ANT-1014S
Device Lot Number
00712-012918
Was Device Available for Evaluation?
Device Returned to Manufacturer
Date Returned to Manufacturer
05/03/2018
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
Not provided
Initial Report FDA Received Date
05/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number
1